# SDR DALA2023070405371

- Difficulty date: July 3, 2023
- Submitted: July 4, 2023
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 54,161 hours, 38,713 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF FLOOR SUPPORT, CRACK AND CORROSION ON CUSP WEB Y=199 TO Y=160 X54 (CPAX) WAS FOUND. SUMMARY OF NRC 00598: CORROSION LEVEL 2. CUSP WEB WAS REPAIRED PER B-717-200 SRM 53-00-55-2R PROCEDURE 4 REPAIR 4. (LP #2847871)
